Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joeshep

When will the dryness kick in?

Recommended Posts

Been on Roaccutane 20mg per day for 9 days now and nothing appears to be happening at all. No side effects what so ever.....

Share this post


Link to post
Share on other sites

MY side effects kicked in as early as that, but im done my course in a week and never experienced dryness in the face, but I did in my arms and legs.

Edited by joga

Share this post


Link to post
Share on other sites

It's really not a bad thing if you don't have side effects. It's a blessing! :) I didn't experience dryness until the end of the 2nd week and started with 40mg.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×